# SDR ABXA2011032714

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220223
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN LT WING LEADING EDGE SKIN AND LEADING EDGE RIB AT APPROX STA 455.  REMOVED AND REPLACED RIB AT APPROX WING STA 455 IAW SRM 51-40-02.
